MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-OBTURATOR; TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD

CALDERA MEDICAL TVT-CAL-OBTURATOR; TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD
Model Number "TVT-CAL-OBTURATOR"
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pelvic Pain (4865)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned.Based on the information available, no further action is required at this time.Complaint information is trended on a regular basis to determine if further investigation is warranted.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Wcq received an e-mail from the ethicon risk manager team stating the following: it was reported that the patient underwent a gynecological surgical procedure on (b)(6) 2011 and tvt-o was implanted.It was reported that the patient experienced chronic pelvic and groin pain, bladder dysfunction, recurrent urinary tract infections, vaginal discharge, and sexual dysfunction.No additional information was reported.

Brand Name
TVT-CAL-OBTURATOR
Common Device Name
TENSION FREE VAGINAL TAPE - OBTURATOR UNKNOWN PROD
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village, CA 91361
MDR Report Key23039879
Report Number3003990090-2025-01613
Device Sequence Number10082028
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number"TVT-CAL-OBTURATOR"
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown